Beyond omega-Regular Languages

Author Mikolaj Bojanczyk



PDF
Thumbnail PDF

File

LIPIcs.STACS.2010.2440.pdf
  • Filesize: 231 kB
  • 6 pages

Document Identifiers

Author Details

Mikolaj Bojanczyk

Cite AsGet BibTex

Mikolaj Bojanczyk. Beyond omega-Regular Languages. In 27th International Symposium on Theoretical Aspects of Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 5, pp. 11-16, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2010)
https://doi.org/10.4230/LIPIcs.STACS.2010.2440

Abstract

The paper presents some automata and logics on $\omega$-words, which capture all $\omega$-regular languages, and yet still have good closure and decidability properties.
Keywords
  • Automata
  • monadic second-order logic

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads